MAUDE Adverse Event Report: Cochlear Ltd Cochlear Osia OSI200 Implant; Cochlear¿ Osia¿ System

Cochlear Ltd Cochlear Osia OSI200 Implant; Cochlear¿ Osia¿ System
Model Number OSI200
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Codes Necrosis (1971); Pain (1994); Tissue Breakdown (2681)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced pain and extrusion of the implanted device.The device was explanted on (b)(6) 2026, and during the surgical procedure, revitalization of the wound margins in the necrotic zone was performed and the dissected area sutured with monocryl.It is unknown if there are plans to reimplant the patient as of the date of this report.Additional information has been requested but has not been made available as of the date of this report.
 
Additional Manufacturer Narrative
Device analysis report attached.

Brand Name
Cochlear Osia OSI200 Implant
Common Device Name
Cochlear¿ Osia¿ System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
amirah rosly
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50490213
Report Number6000034-2026-03002
Device Sequence Number18757469
Product Code PFO
UDI-Device Identifier09321502046152
UDI-Public(01)09321502046152(11)240516(17)260515
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K191921
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/15/2026
Device Model NumberOSI200
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown